Buenos Aires Probability Group

Last update: May 2020

Recent preprints

James Cruise, Matthieu Jonckheere, Seva Shneer. Stability of dynamic load balancing on a hyper-graph. Preprint, 2020. [arXiv]

Pablo A. Ferrari, Leonardo T. Rolla. Slow-to-Start Traffic Model: Condensation, Saturation and Scaling Limits. Preprint, 2020. [arXiv]

Moumanti Podder, Leonardo T. Rolla. Uniform threshold for fixation of the stochastic sandpile model on the line. Preprint, 2020. [arXiv]

Emanuel Javier Ferreyra, Matthieu Jonckheere, Juan Pablo Pinasco. SIR dynamics with Vaccination in a large Configuration Model. Preprint, 2019. [arXiv]

Serguei Popov, Leonardo T. Rolla, Daniel Ungaretti. Transience of conditioned walks on the plane: encounters and speed of escape. Preprint, 2019. [arXiv]

Franco Arrejoría, Pablo Groisman, Leonardo T. Rolla. The quasi-stationary distribution of the subcritical contact process. Preprint, 2019. [arXiv]

Violeta Roizman, Matthieu Jonckheere, Frédéric Pascal. A flexible EM-like clustering algorithm for noisy data. Preprint, 2019. [arXiv]

Inés Armendáriz, Pablo A. Ferrari, Sergio Yuhjtman. Gaussian random permutation and the boson point process. Preprint, 2019. [arXiv]

Pablo A Ferrari, Davide Gabrielli. Box-ball system: soliton and tree decomposition of excursions. Preprint, 2019. [arXiv]

L.T. Rolla. Activated Random Walks on Zd. Preprint, 2019. [arXiv]

I. Armendáriz, P.A. Ferrari, N. Frevenza. Gibbs measures over permutations of point processes with low density. Preprint, 2019. [arXiv]

P. Groisman, M. Jonckheere, J. Martínez. F-KPP Scaling limit and selection principle for a Brunet-Derrida type particle system. Preprint, 2019. [arXiv]

E. Anton, U. Ayesta, M. Jonckheere, I. M. Verloop. On the stability of redundancy models. Preprint, 2019. [arXiv]

P.A. Ferrari, D. Gabrielli. BBS invariant measures with independent soliton components. Preprint, 2018. [arXiv]

Pablo Groisman, Matthieu Jonckheere, Facundo Sapienza. Nonhomogeneous Euclidean first-passage percolation and distance learning. Preprint, 2018. [arXiv]

Maria Clara Fittipaldi, Matthieu Jonckheere, Sergio I. Lopez. Convergence properties of many parallel servers under power-of-D load balancing. Preprint, 2018. [arXiv]

Tobias Johnson, Leonardo T. Rolla. Sensitivity of the frog model to initial conditions. Preprint, 2018. [arXiv]

Matthieu Jonckheere, Manuel Sáenz. Asymptotic optimality of degree-greedy discovering of independent sets in Configuration Model graphs. Preprint, 2018. [arXiv]

Pablo Blanc, Juan J. Manfredi, Julio D Rossi. Games for Pucci's maximal operators. Preprint, 2018. [arXiv]

Pablo A. Ferrari, Chi Nguyen, Leonardo T. Rolla, Minmin Wang. Soliton decomposition of the Box-Ball System. Preprint, 2018. [arXiv]

P. A. Ferrari, A. Galves, I. Grigorescu, E. Löcherbach. Phase transition for infinite systems of spiking neurons. Preprint, 2018. [arXiv]

Select publications

M. Jonckheere, S. Saglietti. On laws of large numbers in L2 for supercritical branching Markov processes beyond λ-positivity. Ann. Inst. H. Poincaré Probab. Statist. 56:265-295, 2020. [arXiv]

V. Becher, S.A. Yuhjtman. On absolutely normal and continued fraction normal numbers. Int. Math. Res. Not. IMRN 19:6136-6161, 2019. [arXiv]

P. Blanc, J.D. Rossi. Games for eigenvalues of the Hessian and concave/convex envelopes. J. Math. Pures Appl. 127:192-215, 2019. [MR] [arXiv]

P. Bermolen, M. Jonckheere, F. Larroca, M. Sáenz. Degree-Greedy Algorithms on Large Random Graphs. SIGMETRICS Perform. Eval. Rev., 46:27-32, 2018. [DOI]

D. Erhard, J. Martínez, J. Poisat. Brownian paths homogeneously distributed in space: Percolation phase transition and uniqueness of the unbounded cluster. J. Theoret. Probab., 30:784-812, 2017. [MR] [arXiv]

M. Capanna, N. Soprano-Loto. Turing instability in a model with two interacting Ising lines: hydrodynamic limit. Markov Process. Related Fields 23:401-420, 2017. [MR] [arXiv]

P. Blanc, J.P. Pinasco, J.D. Rossi. Maximal operators for the p-Laplacian family. Pacific J. Math. 287:257-295, 2017. [MR]

A. Procacci, S.A. Yuhjtman. Convergence of Mayer and virial expansions and the Penrose tree-graph identity. Lett. Math. Phys. 107:31-46, 2017. [MR] [arXiv]

A. Montino, N. Soprano-Loto, D. Tsagkarogiannis. Thermodynamics for spatially inhomogeneous magnetization and Young-Gibbs measures. J. Stat. Phys. 164:1318-1353, 2016. [MR] [arXiv]

A. Asselah, P.A. Ferrari P. Groisman, M. Jonckheere. Fleming-Viot selects the minimal quasi-stationary distirbution: the Galton-Watson case. Ann. Inst. H. Poincaré Probab. Statist. 52:647-668, 2016. [MR] [arXiv]

B.N.B. de Lima, A. Procacci, S.A. Yuhjtman. On stable pair potentials with an attractive tail, remarks on two papers by A. G. Basuev. Comm. Math. Phys. 343:445-476, 2016. [MR] [arXiv]

I. Armendáriz, P.A. Ferrari, N. Soprano-Loto. Phase transition for the dilute clock model. Stochastic Process. Appl. 125:3879-3892, 2015. [MR] [arXiv]

E. Andjel, F. Ezanno, P. Groisman, L.T. Rolla. Subcritical contact process seen from the edge: Convergence to quasi-equilibrium. Electron. J. Probab. 20:32, 2015. [MR] [arXiv]

I. Armendáriz, S. Grosskinsky, M. Loulakis. Metastability in a condensing zero-range process in the thermodynamic limit. Probab. Theory Related Fields 169:105-175, 2017. [MR] [arXiv]

A. De Masi, P.A. Ferrari, E. Presutti. Symmetric simple exclusion process with free boundaries. Probab. Theory Related Fields. 161:155-193, 2015. [MR] [arXiv]

I. Armendáriz, P.A. Ferrari, P. Groisman, F. Leonardi. Finite cycle Gibbs measures on permutations of Z^d. J. Stat. Phys. 158:1213-1233, 2015. [MR] [arXiv]

S. Foss, L.T. Rolla, V. Sidoravicius. Greedy walk on the real line. Ann. Probab. 43:1399-1418, 2015. [MR] [arXiv]

S.A. Yuhjtman. A sensible estimate for the stability constant of the Lennard-Jones potential. J. Stat. Phys. 160:1684-1695, 2015. [MR] [arXiv]

M. Jonckheere, S. López. Large deviations for the stationary measure of networks under proportional fair allocations. Math. Oper. Res. 39:418-43, 2013. [MR] [arXiv]

I. Armendáriz, S. Grosskinsky, M. Loulakis. Zero range condensation at criticality. Stoch. Process. Appl. 123:3466-3496, 2013. [MR] [arXiv]

R. Fernández, F. den Hollander, J. Martínez Variational description of Gibbs-non-Gibbs dynamical transitions for the Curie-Weiss model Comm. Math. Phys. 319:703-730, 2013. [MR] [arXiv]

P. Groisman, M. Jonckheere. Simulation of quasi-stationary distributions on countable spaces. Markov Process. Related Fields 19:521-542, 2013. [MR] [arXiv]

R. Fernández, F. den Hollander, J. Martínez Variational description of Gibbs-non-Gibbs dynamical transitions for spin-flip systems with a Kac-type interaction J. Stat. Phys. 156:203-220, 2013. [MR] [arXiv]

L.T. Rolla, V. Sidoravicius. Absorbing-state phase transition for driven-dissipative stochastic dynamics on Z. Invent. Math. 188:127-150, 2012. [MR] [arXiv]

P.A. Ferrari, R.M. Grisi, P. Groisman. Harmonic deformation of Delaunay triangulations. Stoch. Process. Appl. 6:2185-2210, 2012. [MR] [arXiv]

M.C. Fittipaldi, J. Fontbona. On SDE associated with continuous-state branching processes conditioned to be never extinct. Electron. Commun. Probab. 17:49, 2012.​ [MR] [arXiv]

I. Armendáriz. Brownian coagulation and a version of Smoluchowski's equation on the circle. Ann. Appl. Probab. 20:660-695, 2010. [MR] [arXiv]

M.R. Hilário, O. Louidor, C.M. Newman, L.T. Rolla, S. Sheffield, V. Sidoravicius. Fixation for distributed clustering processes. Comm. Pure Appl. Math. 63:926-934, 2010. [MR] [arXiv]